# SDR UPS04842141

- Difficulty date: February 25, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT AT STA 1050 STR 31R LONGERON SPLICE CRACKED.  REMOVED LONGER SPLICE IAW DC8 SRM 51-1-20D.  RECEIVED, LOCATED AND DRILLED NEW SPLICE IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D.
